Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor? something? anything?

Posted by Victor on December 19, 1998, at 18:36:56

In reply to effexor? something? anything?, posted by v on December 18, 1998, at 16:40:13

> i'm considering going on effexor but one of the side effects of my depression is compulsive overeating... will effexor cause more weight gain? is there anything out here for binging?
> any help would be appreciated... i'm killing myself w/the food and cannot stop
> thank,
> v

My experience has been that Effexor actually decreased
my appetite. As far as the sexual side effects, it only
takes longer than it used to, so no more "commercial breaks"
Plan on more time. Not a bad thing if you are a little
creative like my wife.

Good luck, and hang in there.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victor thread:1632